Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

On the identifiability of binary Segre products


Authors: Cristiano Bocci and Luca Chiantini
Journal: J. Algebraic Geom. 22 (2013), 1-11
DOI: https://doi.org/10.1090/S1056-3911-2011-00592-4
Published electronically: November 22, 2011
MathSciNet review: 2993044
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove that a product of $m>5$ copies of $\mathbb {P}^1$, embedded in the projective space $\mathbb {P}^r$ by the standard Segre embedding, is $k$-identifiable (i.e. a general point of the secant variety $S^k(X)$ is contained in only one $(k+1)$-secant $k$-space), for all $k$ such that $k+1\leq 2^{m-1}/m$.


References [Enhancements On Off] (What's this?)

References


Additional Information

Cristiano Bocci
Affiliation: Universitá degli Studi di Siena, Dipartimento di Scienze Matematiche e Informatiche, Pian dei Mantellini, 44, I – 53100 Siena, Italy
Email: cristiano.bocci@unisi.it

Luca Chiantini
Affiliation: Universitá degli Studi di Siena, Dipartimento di Scienze Matematiche e Informatiche, Pian dei Mantellini, 44, I – 53100 Siena, Italy
MR Author ID: 194958
ORCID: 0000-0001-5776-1335
Email: chiantini@unisi.it

Received by editor(s): December 30, 2009
Received by editor(s) in revised form: February 21, 2011, and March 9, 2011
Published electronically: November 22, 2011